Download PDF - Weak meromorphic extension
ArticleOriginal scientific text
Title
Weak meromorphic extension
Authors 1, 1, 1
Affiliations
- Department of Mathematics, Pedagogical Institute of Hanoi I, Hanoi, Vietnam
Bibliography
- P. K. Ban, N. V. Khue and N. T. Nga, Extending vector-valued meromorphic functions and locally biholomorphic maps in infinite dimension, Rev. Roumaine Math. Pures Appl. 36 (1991), 169-179.
- C. Bessaga and A. Pełczyński, On a class of
-spaces, Bull. Acad. Polon. Sci. 5 (1957), 375-377. - G. Fischer, Complex Analytic Geometry, Lecture Notes in Math. 538, Springer, 1976.
- R. Gunning and H. Rossi, Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, N.J., 1965.
- M. Harita, Continuation of meromorphic functions in a locally convex space, Mem. Fac. Sci. Kyushu Univ. Ser. A 41 (1987), 115-132.
- E. Ligocka and J. Siciak, Weak analytic continuation, Bull. Acad. Polon. Sci. Math. 20 (1972), 461-466.
- N. V. Khue, On meromorphic functions with values in locally convex spaces, Studia Math. 73 (1982), 201-211.
- N. V. Khue and B. D. Tac, Extending holomorphic maps from compact sets in infinite dimensions, ibid. 95 (1990), 263-272.
- J. Siciak, Weak analytic continuation from compact subsets of
, in: Lecture Notes in Math. 364, Springer, 1974, 92-95. - L. Waelbroeck, Weak analytic functions and the closed graph theorem, ibid., 97-100.